MAUDE Adverse Event Report: BLACK FOREST MEDICAL GMBH DORO LUCENT® SKULL CLAMP (1101.001)

BLACK FOREST MEDICAL GMBH DORO LUCENT® SKULL CLAMP (1101.001)
Model Number 1101.001
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of writing, the device in question had not yet been received for examination, therefore no conclusive assessment of the incident described can be provided at this time.The reporting party has been requested to provide the product and additional information regarding the reported incident.Any relevant findings will be included in a follow-up report, when applicable.
 
Event or Problem Description
Customer (distributor) informed us that one of our products was involved in a case in which a laceration occurred.

Brand Name
DORO LUCENT® SKULL CLAMP (1101.001)
Common Device Name
DORO LUCENT® SKULL CLAMP
Manufacturer (Section D)
BLACK FOREST MEDICAL GMBH
boetzinger strasse 86
freiburg im breisgau, baden-wuerttemberg 79111
GM  79111
Manufacturer (Section G)
BLACK FOREST MEDICAL GMBH
boetzinger strasse 86
freiburg im breisgau, baden-wuerttemberg 79111
GM   79111
Manufacturer Contact
nicholas preissler
boetzinger strasse 86
freiburg im breisgau, baden-wuerttemberg 79111
GM   79111
MDR Report Key24378535
Report Number3003923584-2026-00005
Device Sequence Number20049227
Product Code HBL
UDI-Device Identifier04250435532355
UDI-Public04250435532355
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K240319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1101.001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown